# SDR DXTR20220329

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: General aviation
- Aircraft: N101QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9483
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: GD47812015
- Condition: Disconnected
- Part time: 8,133 hours, 3,515 cycles
- Component: Support Bracket, Bombdr
- Component part number: GD47717037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- PROBLEM DESCRIPTION:  DURING OIL SERVICE TECH FOUND THE #2 ENGINE HYD PRESSURE LINE HAS LOOSE JAM NUT AND THREADS ARE MISSING FROM NUT AND LINE.  LOOSE HARDWARE ON #2 ENGINE HYD PX LINE ALLOWED THE TROUGH-FITTING TO WEAR THE SUPPORT BRACKET THIN AND EXPAND THE HOLE IN THE BRACKET ASSEMBLY.           
 - RESOLUTION:   REMOVED & REPLACED HYDRAULIC PRESSURE LINE P/N GD478-1201-5 IAW GLOBAL 5000 M/M 29-12-09. RE-INSTALLED #2 HYDRAULIC SHUT OFF VALVE AND HYDRAULIC LINES ASSOCIATED WITH BRACKET P/N GD477-1703-9 IAW GLOBAL 5000 M/M 29-12-33.    REMOVED & REPLACED #2 ENGINE HYD LINE SUPPORT BRACKET IAW GLOBAL 5000 SRM 51-42-08.  P/N OFF GD477-1703-7  S/N UNK P/N ON GD477-1703-9  S/N PLF3344112.  BLEED, LEAK, & OPS CHK GOOD OF #2 HYDRAULIC SYSTEM.
